MathSciNet Relay Station
MathSciNet bibliographic data
MR1112498 (93e:47016) 47A45
Müller, V.; Vasilescu, F.-H. Standard models for some commuting multioperators. Proc. Amer. Math. Soc. 117 (1993), no. 4, 979–989.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement